# SDR U5QA20150316065

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N303WS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20045
- Aircraft time: 2,249 hours, 1,238 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221578003
- Part serial: 18GRH
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

NO PAX ONBOARD.  WHILE EN-ROUTE, RECEIVED NUMEROUS FAIL & FAULT INDICATIONS, IE YAW DAMP, PITOT HEAT, FLAPS, DCU, PROX SYS.  DIVERTED BACK & AFTER ENG SHUTDOWN ON GND, PLUS ABOUT 15 MINUTES, HAD SMOKE & FUMES IN COCKPIT.  SHUTDOWN ALL SYS & EXITED ACFT.  NO CURRENT FAULT AFTER POWER UP & REVIEWED FAULT HISTORY.  ABLE TO DUPLICATE FAULTS BY PULLING DCU A BREAKER.  R & R DCU IAW AMM 31-41-01-000-802.  OPERATIONS TESTED GOOD IAW 31-41-00-710-801.  NOTE NO RECURRING ISSUE TO DATE.
